Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 276, NWS Atlanta, GA

June 14, 20255 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2025, 5:28 PM EDT for 5 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2025, 5:28 PM EDT (21:28 UTC)
Expired
Jun 14, 2025, 6:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clarke County, GA, Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 130 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -361 square meters per square second.1939587897117136156175194214233253272Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
193 kt
0-1 km storm-relative helicity
-361 m²/s²
0-3 km storm-relative helicity
560 m²/s²
Significant tornado parameter
0.8
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS52 KFFC 142128
SVRFFC
GAC059-133-211-219-221-142215-
/O.NEW.KFFC.SV.W.0276.250614T2128Z-250614T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
528 PM EDT Sat Jun 14 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Oconee County in northeastern Georgia...
  North central Morgan County in north central Georgia...
  Southeastern Clarke County in northeastern Georgia...
  Northwestern Greene County in east central Georgia...
  Western Oglethorpe County in northeastern Georgia...

* Until 615 PM EDT.

* At 528 PM EDT, severe thunderstorms were located along a line
  extending from State Botanical Garden Of Ga to Apalachee, moving
  east at 20 mph.

  HAZARD...60 mph wind gusts and dime size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Watkinsville, Lexington, Winterville, Crawford, Arnoldsville,
  Woodville, Bishop, Maxeys, Whitehall, Athens-Clarke County,
  Stephens, Wrayswood, Hutchings, Barnett Shoals, Dunlap, State
  Botanical Garden Of Ga, Penfield, Farmington, and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3398 8311 3383 8302 3364 8312 3367 8346
      3393 8346
TIME...MOT...LOC 2128Z 258DEG 19KT 3389 8341 3370 8342 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
016 
WWUS52 KFFC 142151
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Sat Jun 14 2025

GAC059-211-219-142201-
/O.CAN.KFFC.SV.W.0276.000000T0000Z-250614T2215Z/
Oconee GA-Morgan GA-Clarke GA-
551 PM EDT Sat Jun 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR OCONEE...NORTH CENTRAL MORGAN
AND SOUTHEASTERN CLARKE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3364 8312 3365 8326 3385 8328 3387 8326
      3390 8306 3383 8302
TIME...MOT...LOC 2151Z 258DEG 19KT 3391 8327 3372 8328 

$$

GAC133-221-142215-
/O.CON.KFFC.SV.W.0276.000000T0000Z-250614T2215Z/
Greene GA-Oglethorpe GA-
551 PM EDT Sat Jun 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTH CENTRAL GREENE AND SOUTHWESTERN OGLETHORPE COUNTIES...

At 551 PM EDT, severe thunderstorms were located along a line
extending from near Dunlap to near Wrayswood, moving east at 20 mph.

HAZARD...60 mph wind gusts and dime size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lexington, Crawford, Woodville, Maxeys, Stephens, Penfield, and
Hutchings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3364 8312 3365 8326 3385 8328 3387 8326
      3390 8306 3383 8302
TIME...MOT...LOC 2151Z 258DEG 19KT 3391 8327 3372 8328 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
339 
WWUS52 KFFC 142205
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Sat Jun 14 2025

GAC133-221-142215-
/O.CON.KFFC.SV.W.0276.000000T0000Z-250614T2215Z/
Greene GA-Oglethorpe GA-
605 PM EDT Sat Jun 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTH CENTRAL GREENE AND SOUTH CENTRAL OGLETHORPE COUNTIES...

At 605 PM EDT, severe thunderstorms were located along a line
extending from Arnoldsville to near Maxeys, moving east at 20 mph.

HAZARD...60 mph wind gusts and dime size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Woodville, Maxeys, and Penfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3364 8312 3365 8322 3384 8312 3383 8302
TIME...MOT...LOC 2205Z 258DEG 19KT 3392 8320 3373 8321 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:53 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 14, 2:53 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
253 PM EDT Sat Jun 14 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 252 PM EDT Sat Jun 14 2025

Key Messages:

  - Southwesterly flow continues through the weekend with diurnally
driven convection each afternoon and evening. Strong thunderstorms
will be possible, with frequent lightning and gusty winds being the
main threats.

  - Localized flooding risk increases through the weekend with
numerous showers and thunderstorms and saturated soils.

The region remains situated between a weak Bermuda high to the east
and troughing to the west extending towards the Lower Mississippi
River Valley. As a result, a southwesterly flow pattern persists
over Georgia as the forecast period begins, which continues to bring
warm, moist air from the Gulf into the forecast area. As a result,
dewpoints will remain in the low 70s in north Georgia and mid 70s in
central Georgia and precipitable water values will remain largely
between 1.7 and 2.2 inches. As low clouds from earlier this morning
have scattered out and temperatures rise, diurnally driven
convection has begun, with numerous showers and thunderstorms
ongoing in east-central Georgia (with enhancement from the sea
breeze) and scattered showers and thunderstorms elsewhere. With
SBCAPE anticipated to increase to between 2500-3500 J/kg, the
coverage of storms is expected to increase through the late
afternoon hours.

As the aforementioned trough moves northeast, hi-res guidance
continues to indicate modest 0-1 km shear and loosely organized
convective clusters in Tennessee/north Alabama advancing into north
Georgia this evening into tonight. A few storms this afternoon
through tonight will have the potential to become strong to severe.
With DCAPE values between 600-1000 J/kg and deep atmospheric
moisture contributing to precip-loading in storm downdrafts,
stronger storms will be capable of producing gusty, damaging winds.
Furthermore, all storms will contain frequent lightning, which could
pose a threat to outdoor activities this afternoon and evening.
Finally, as the wet southwesterly flow pattern continues, antecedent
soil conditions are becoming more saturated in locations that have
seen heavy rainfall accumulations over the course of several days.
With high PWATs, stronger storms will be efficient rainfall
producers, which could lead to localized flooding concerns
considering saturated soils.

Patchy fog and low cloud ceilings will likely during the overnight
and early morning hours on Sunday, particularly in locations where
soils are saturated from previous rainfall and cloud cover
dissipates. The trough axis will lift northeast of Georgia over the
course of the day on Sunday, though little to no change will occur
in the southwesterly flow regime as the trough is absorbed into the
main flow. Convection on Sunday will be diurnally-driven once again,
this time with the highest chances for showers and thunderstorms
being focused across north Georgia closest to the base of the
trough. Once again, a few storms will have the potential of becoming
strong, capable of producing gusty winds, frequent lightning, and
heavy rain. Considering the chances for showers and thunderstorms
each day and the associated cloud cover, high temperatures will run
near normal for mid-June today and Sunday, in the 80s across the
majority of the area. Low temperatures will closely reflect
dewpoints, and range from 3-7 degrees above daily normals.

King

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 252 PM EDT Sat Jun 14 2025

Key Messages

    - The persistent diurnally-enhanced stormy weather pattern will
      linger through the bulk of the week.

    - Locally heavy rainfall will be possible each day.

    - The forecast may take a turn toward drier, hotter conditions
      by next weekend.

Our wet and stormy pattern will remain in place through the coming
work week. PoPs will remain elevated above climatological
normals with scattered to widespread diurnally-enhanced convection
each day. This stormier weather comes to us courtesy of a persistent
trough situated in between areas of high pressure over the
western Atlantic and extending eastward from the Southwest US. Deep
moisture will continue to extend across the local area within
southwest flow aloft, keeping PWATs elevated in the 1.5 - 2" range.
Given this very moist environment, locally heavy rainfall will
remain a general concern each day. While widespread flash flooding
issues are not anticipated, training or slow-moving thunderstorms
could lead to localized street flooding and/or flash flooding
potential. Fortunately, despite June afternoon/evening SBCAPE
of 1500-3000 J/kg, little in the way of shear will limit any
widespread severe potential. Still, localized strong downburst winds
will be possible in the more intense storms each afternoon and
evening.

While this aforementioned pattern more or less hangs strong through
the end of the week, signs of change are potentially in the offing
by next weekend. There is broad ensemble support for intensifying
midlevel ridging over the eastern US, potentially bringing lower
rain chances but also hotter temperatures by the end of the forecast
period next weekend.

Temperatures will be on a gradual upward trend through the week.
Highs will initially be primarily in the upper 80s across north
Georgia and low 90s in Middle Georgia early week. Probabilities for
highs in the lower 90s in north Georgia to the mid 90s in Middle
Georgia will then increase by late week. Given persistent low-to-mid
70s dewpoints, heat index values will tack on a couple of degrees to
the air temperature, though these are forecast to remain below
Advisory criteria at this point. Lows will remain in the low 70s for
most.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 138 PM EDT Sat Jun 14 2025

Showers and thunderstorms have developed across portions of
central and north Georgia, and will continue to increase in
coverage through the late afternoon, warranting a TEMPO for TSRA
from 18-22Z at MCN and 20-00Z at all other TAF sites. Ceilings
will remain mainly low VFR between 030-040 this afternoon, though
MVFR level ceilings will be possible with any TSRA. Another round
of SHRA/TSRA could traverse north Georgia between 00-04Z
overnight, with impacts most likely across the northern ATL metro
sites. Clouds will briefly scatter out after midnight, though IFR
ceilings and patchy fog is anticipated to develop once again
between 09-10Z and remain through mid-morning on Sunday.
Prevailing winds will be SW through the period at 10 kts or less.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  70  88 /  40  60  30  60
Atlanta         70  86  71  87 /  60  60  30  70
Blairsville     64  81  64  81 /  60  80  30  80
Cartersville    68  87  69  87 /  70  60  30  70
Columbus        70  88  71  89 /  40  60  30  70
Gainesville     69  85  70  86 /  50  60  30  70
Macon           70  89  72  89 /  30  60  30  70
Rome            69  86  69  86 /  70  60  30  80
Peachtree City  68  87  69  87 /  50  50  30  70
Vidalia         72  91  73  92 /  40  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Jun 14, 2:33 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Sat Jun 14 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Sat Jun 14 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected through this
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Daily thunderstorm activity will occur this weekend and next
week. Storm chances will be highest during the afternoon and
evening hours each day. While the risk of severe weather is low, a
couple of stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 14, 4:45 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Sat Jun 14 2025

GAZ020-021-031-032-142115-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
445 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northwestern Cobb and southeastern
Bartow Counties through 515 PM EDT...

At 444 PM EDT, a strong thunderstorm was near New Hope, or near
Dallas, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Kennesaw, Acworth, Emerson, George Washington Carver St Pk, Cross
Roads, Burnt Hickory Ridge, Kellogg Creek, Oak Grove, and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3393 8482 3402 8488 3415 8474 3413 8460
      3401 8459
TIME...MOT...LOC 2044Z 232DEG 23KT 3398 8484

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 14, 4:46 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
446 PM EDT Sat Jun 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     Tstm Wnd Gst     3 SSE Armuchee          34.35N 85.17W
06/14/2025  M51 MPH          Floyd              GA   ASOS

            ASOS station KRMG Rome.

&&
Special weather statement, Jun 14, 4:54 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
454 PM EDT Sat Jun 14 2025

GAZ005>007-012-013-142130-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
454 PM EDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of Gilmer, southeastern
Murray, northeastern Gordon, northwestern Pickens and northwestern
Fannin Counties through 530 PM EDT...

At 453 PM EDT, a line of strong thunderstorms was along a line
extending from near Cohutta Wilderness to near Carters, and moving
east at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ellijay, East Ellijay, Carters, Talona, Tails Creek, Jones Mill,
Cherry Log, Mountaintown, Oakman, Higdon, Colwell, and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3493 8437 3473 8437 3453 8449 3453 8466
      3456 8479 3496 8459
TIME...MOT...LOC 2053Z 272DEG 23KT 3491 8460 3462 8476

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 5:02 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Sat Jun 14 2025

GAZ036>038-047-049-050-142130-
Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
502 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of Oconee, northwestern
Morgan, southeastern Clarke, northeastern Walton, northwestern Greene
and west central Oglethorpe Counties through 530 PM EDT...

At 502 PM EDT, a strong thunderstorm was over Good Hope, or 8 miles
east of Monroe, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Watkinsville, North High Shoals, Bostwick, Good Hope, Bishop,
Whitehall, Athens-Clarke County, Ebenezer, Wrayswood, Eastville,
Barnett Shoals, State Botanical Garden Of Ga, Farmington, and
Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3369 8363 3390 8362 3393 8330 3378 8323
      3365 8331
TIME...MOT...LOC 2102Z 270DEG 21KT 3379 8357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 14, 5:16 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Sat Jun 14 2025

GAZ006-007-142145-
Gilmer GA-Fannin GA-
516 PM EDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of eastern Gilmer and
eastern Fannin Counties through 545 PM EDT...

At 516 PM EDT, a line of strong thunderstorms was along a line
extending from Higdon to Talona, and moving east at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blue Ridge, Morganton, Dial, Cartecay, Pisgah, Stover Creek Shelter,
Hurst, and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3487 8414 3469 8416 3460 8423 3460 8426
      3457 8426 3457 8429 3458 8431 3458 8433
      3456 8435 3456 8437 3455 8437 3455 8442
      3456 8443 3455 8443 3455 8447 3456 8447
      3473 8437 3493 8437
TIME...MOT...LOC 2116Z 270DEG 28KT 3490 8443 3459 8453

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 5:20 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Sat Jun 14 2025

GAZ030-041-142145-
Polk GA-Haralson GA-
520 PM EDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of northwestern
Haralson and Polk Counties through 545 PM EDT...

At 520 PM EDT, a strong thunderstorm was over Cedartown, moving east
at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cedartown, Rockmart, Tallapoosa, Aragon, Fish Creek, Etna, Felton,
Esom Hill, Antioch, and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3408 8502 3395 8501 3395 8505 3392 8505
      3384 8526 3383 8537 3406 8542
TIME...MOT...LOC 2120Z 272DEG 21KT 3399 8527

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:01 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 13, 8:03 PM EDTSpecial Weather StatementFFCSumter27 min
Jun 13, 8:06 PM EDTSpecial Weather StatementFFCPike24 min
Jun 13, 8:09 PM EDTSpecial Weather StatementFFCHarris, Muscogee36 min
Jun 13, 8:16 PM EDTSpecial Weather StatementFFCBaldwin29 min
Jun 13, 8:18 PM EDTSpecial Weather StatementFFCCrawford, Monroe27 min
Jun 13, 8:24 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry36 min
Jun 13, 8:25 PM EDTSpecial Weather StatementFFCMurray35 min
Jun 13, 8:26 PM EDTSpecial Weather StatementFFCWashington34 min
Jun 13, 8:32 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 13, 8:33 PM EDTSpecial Weather StatementFFCSumter27 min
Jun 13, 8:40 PM EDTSpecial Weather StatementFFCClayton35 min
Jun 13, 8:57 PM EDTSpecial Weather StatementFFCGlascock, Jefferson33 min
Jun 13, 8:59 PM EDTSpecial Weather StatementFFCGordon, Pickens31 min
Jun 13, 9:01 PM EDTSpecial Weather StatementFFCClayton, Henry29 min
Jun 13, 9:17 PM EDTSpecial Weather StatementFFCUpson28 min
Jun 13, 9:42 PM EDTSpecial Weather StatementFFCButts33 min
Jun 14, 1:45 PM EDTSpecial Weather StatementFFCDodge30 min
Jun 14, 2:40 PM EDTSpecial Weather StatementFFCDodge35 min
Jun 14, 3:03 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jun 14, 3:05 PM EDTSpecial Weather StatementFFCWalker40 min
Jun 14, 3:35 PM EDTSpecial Weather StatementFFCWalker25 min
Jun 14, 3:39 PM EDTSpecial Weather StatementFFCTelfair36 min
Jun 14, 3:46 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 14, 4:00 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 14, 4:10 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk39 min
Jun 14, 4:19 PM EDTSpecial Weather StatementFFCPaulding26 min
Jun 14, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 14, 4:30 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 14, 4:31 PM EDTSpecial Weather StatementFFCGordon29 min
Jun 14, 4:33 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon42 min
Jun 14, 4:38 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton37 min
Jun 14, 4:45 PM EDTSpecial Weather StatementFFCPaulding30 min
Jun 14, 4:54 PM EDTSpecial Weather StatementFFCGilmer36 min
Jun 14, 4:58 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens47 min
Jun 14, 5:02 PM EDTSpecial Weather StatementFFCOconee28 min
Jun 14, 5:16 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 14, 5:20 PM EDTSpecial Weather StatementFFCPolk25 min
Jun 14, 5:24 PM EDTSevere Thunderstorm WarningFFCCherokee, Gilmer, Gordon, Pickens51 min
Jun 14, 5:30 PM EDTSpecial Weather StatementFFCCherokee30 min
Jun 14, 5:37 PM EDTSpecial Weather StatementFFCGreene38 min
Jun 14, 5:44 PM EDTSpecial Weather StatementFFCPolk31 min
Jun 14, 5:49 PM EDTSpecial Weather StatementFFCDawson26 min
Jun 14, 5:54 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes51 min
Jun 14, 5:55 PM EDTSpecial Weather StatementFFCHaralson35 min
Jun 14, 6:02 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens43 min
Jun 14, 6:14 PM EDTSpecial Weather StatementFFCPaulding31 min
Jun 14, 6:17 PM EDTSpecial Weather StatementFFCDawson, Hall28 min
Jun 14, 6:24 PM EDTSpecial Weather StatementFFCCarroll36 min
Jun 14, 6:26 PM EDTSpecial Weather StatementFFCCarroll34 min
Jun 14, 6:40 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren50 min
Jun 14, 6:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 14, 6:51 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 14, 7:04 PM EDTSpecial Weather StatementFFCHeard41 min
Jun 14, 7:07 PM EDTSpecial Weather StatementFFCCoweta, Fulton38 min
Jun 14, 7:25 PM EDTSpecial Weather StatementFFCFulton35 min
Jun 14, 7:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 14, 7:29 PM EDTSevere Thunderstorm WarningFFCHarris, Troup46 min
Jun 14, 7:46 PM EDTSpecial Weather StatementFFCClayton, DeKalb29 min
Jun 14, 7:47 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 14, 7:52 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.